Another Proof of Kummer's Second Theorem
Commun. Korean Math. Soc. 1998 Vol. 13, No. 4, 933-936
Arjun K. Rathie, Junesang Choi
Government Girls College (MDS University), Dongguk University
Abstract : We aim at giving another method of proving the well-known and useful Kummer's second theorem without changing its original form.
Keywords : hypergeometric series, Kummer's second theorem
MSC numbers : primary 33C20, secondary 33C10, 33C15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd